# SDR DLL10962535

- Difficulty date: November 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N716DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1095
- System (JASC): 2560 · Emergency Equipment
- Part: Evac Panel
- Part number: 257003804
- Condition: Fails Test
- Location: L1 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, EVAC HORN AT L1 DOOR FAILED TO SOUND WHEN TESTED PER OPN 68111.  REPLACED EVAC PANEL AT L1 DOOR, TESTS GOOD PRE OPN.
